# SDR DHL2006363547

- Difficulty date: October 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE UPPER FLANGE HAS CORROSION BETWEEN FS 12A & 13A LBL18".  REMOVED CORROSION AT MAIN CABIN FLOOR STRUCTURE UPPER FLANGE BETWEEN FS 12A & 13A LBL18 IAW A300 SRM 51-40-11 MAT LOSS .018 MAT REMAINING .062 ORIGINAL MAT .080.  FOUND OUT OF LIMITS AS PER A300 SRM 53-10-00, REMOVED SECTION OF T STRUCTURE FLOOR SUPPORT FROM FS 13L TO FS 14L AS PER A300 SRM 53-12-00.  FAB NEW SECTION FROM STRUCTURE ANGLE T#-22647 AND SPLICE FROM L ANGLE 60-9271 AS PER A300 SRM 51-10-40.  TREATED AN PRIMED AS PER A300 SRM 51-40-12 AND INSTALLED IAW A300 SRM 51-30-30.
